Alert archive / Pennsylvania / Flash Flood Warnings in 2007
Flash Flood Warning 8, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jun 1, 2007, 3:29 PM EDT for Somerset County, Pennsylvania. It took effect at Jun 1, 2007, 3:36 PM EDT. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 3:29 PM EDT (19:29 UTC)
- In effect from
- Jun 1, 2007, 3:36 PM EDT
- Expired
- Jun 1, 2007, 6:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Whole counties
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:45 PM EDT | FLASH FLOOD | Berlin, PA | PORTION OF STATE ROUTE 219 CLOSED DUE TO WATER OVER THE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 249 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 011936
FFWCTP
PAC111-012230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 630 PM EDT...
* AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM NEARLY STATIONARY THUNDERSTORMS ALONG A LINE
EXTENDING FROM OGLETOWN TO CENTRAL CITY...INDIAN LAKE...SHANKSVILLE
AND BERLIN. THE STORMS WERE PRODUCING RAINFALL RATES OF 2 TO 3
INCHES PER HOUR. DOPPLER RADAR RAINFALL ESTIMATES WERE AS HIGH AS
2.5 TO 3 INCHES WITHIN THE PAST HOUR ACROSS THE BEAVERDAM RUN STREAM
BASIN AND SHADE CREEK BASIN...JUST TO THE EAST AND SOUTHEAST OF
CENTRAL CITY.
OTHER STORMS DEVELOPING ACROSS THE EASTERN AND NORTHEAST PART OF
SOMERSET COUNTY WILL BE PRODUCING SIMILAR RAINFALL RATES. RAINFALL
TOTALS IN SOME LOCATION COULD BE 4 OR 5 INCHES WITHIN A 3 HOUR
PERIOD LATE TODAY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BERLIN...
CENTRAL CITY...OGLETOWN...SHANKSVILLE...AND INDIANN LAKE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4017 7869 4001 7878 3985 7896 3993 7909
4013 7885 4024 7867
$$
FORECASTER: LAMBERT1 follow-up statement
000
WGUS71 KCTP 012041
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT FRI JUN 1 2007
PAC111-012230-
SOMERSET PA-
435 PM EDT FRI JUN 1 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHEASTERN SOMERSET COUNTY...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY
RAIN...CONCENTRATED JUST TO THE NORTHWEST OF BERLIN...AND NEAR
SHANKSVILLE. OTHER VERY HEAVY RAIN FELL OVER THE PAST FEW HOURS NEAR
CENTRAL CITY AND INDIAN LAKE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BERLIN...CENTRAL CITY...OGLETOWN...SHANKSVILLE AND INDIAN LAKE.
RAINFALL TOTAL OF 4 TO 6 INCHES ARE LIKELY LATE TODAY ACROSS
PORTIONS OF THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG
THE BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4017 7869 4001 7878 3985 7896 3993 7909
4013 7885 4024 7867
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 11:29 AM EDT, 4 hours earlier.
Area forecast discussion, Jun 1, 11:29 AM EDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1129 AM EDT FRI JUN 1 2007 .SYNOPSIS... HIGH PRESSURE OFF THE NORTH CAROLINA COAST IS PROVIDING A HOT AND HUMID FLOW OF AIR INTO THE REGION FROM THE SOUTH AND WEST. THIS AIRMASS WILL CHANGE LITTLE TODAY OR SATURDAY. A COLD FRONT WILL TRY TO ADVANCE INTO THE REGION BY MONDAY...BUT A DEVELOPING TROPICAL SYSTEM NEAR CUBA MAY BE DIRECTED UP THE EASTERN SEABOARD THIS WEEKEND AND COULD ACT TO SLOW THE PROGRESSION OF THAT FRONT...AND COULD DIRECTLY INFLUENCE THE WEATHER OVER THE STATE...ESPECIALLY THE EASTERN HALF OF THE COMMONWEALTH. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A DAY ALMOST IDENTICAL TO YESTERDAY. HAZY WARM AND HUMID WITH DIURNAL CONVECTION A GOOD BET. A FEW OF THE PULSERS YESTERDAY CAUSED GUSTY WINDS AND HAIL...SEE NO REASON THAT THE SAME POTENTIAL WILL EXIST TODAY. RUC ANAL SHOWS 500-1500J OF CAPE AND STEADILY ERODING CIN. OBSERVED SOUNDING SHOWS A BIT MORE MOISTURE THAN YESTERDAY SO NOT AS MUCH EFFORT SHOULD BE EXPENDED CONDITIONING THE ATMOSPHERE. BUFKIT FCST SOUNDINGS SHOW MORE CAPE AND MOISTER PROFILES AS WELL. THIS MAY DECREASE THE POTENTIAL FOR MICROBURSTS SINCE WE WILL HAVE LESS DRY AIR TO AID IN EVAPORATIVE COOLING OF THE DOWNDRAFTS. BUT STILL NOT BEING TERRIBLY WARM ALOFT...THE POTENTIAL FOR HAIL WILL BE THERE IN SOME OF THE STRONGER UPDRAFTS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... VERY SIMILAR SITUATION THIS AFTERNOON AND EVENING AS YESTERDAY. DIURNAL PULSE TYPE CONVECTION SHOULD FIRE UP FIRST ALONG THE RIDGETOPS DURING THE EARLY AFTN...TENDING TO DRIFT EASTWARD IN THE WEAK MEAN 0-6KM FLOW. CAPES IN THE 1500-2500J RANGE AND VERY LITTLE SHEAR SUGGEST SLOW-MOVING PULSERS WITH A RISK OF ISOLATED SVR. MAX TEMPS SHOULD NOT GET TO THE RECORDS WE SET YESTERDAY...AS THEY WILL PROBABLY BE CUT DOWN JUST A HAIR BY THE MID CLOUD DEBRIS OVERHEAD NOW. BUT 8H TEMPS STILL VERY WARM /+16C/...SO WE SHOULD STILL GET SEVERAL DEGREES ABOVE NORMAL...AND MAY TOUCH 90 IN A COUPLE OF SPOTS. THE DIURNAL CONVECTION SHOULD AGAIN WANE AFTER SUNSET THIS EVENING...BUT HIGH CAPES AND PWATS COULD LET THEM LAST THROUGH MIDNIGHT/1 AM AGAIN. BROKEN RECORD SKIPS ALONG ON SATURDAY...WITH SIMILAR TEMPS. WE MAY A LITTLE LESS DIURNAL CONVECTION DUE TO THE SLIGHT NVA WE WILL BE UNDER ALOFT DURING PEAK HEATING DUE TO A SLIGHT INCREASE IN NWRLY FLOW AT UPPER LEVELS OFF TO OUR NE. THIS WOULD PUT US IN THE UNFAVORABLE RIGHT EXIT REGION...BUT A WEAK CAP AND STILL-HIGH MOISTURE CAN STILL PROVIDE FIREWORKS...EVEN IF WE NEED A SLIGHTLY BIGGER SPARK/LIFT TO START THEM. HAVE LOWERED POPS ONLY SLIGHTLY TO JUST BELOW 30 PCT AND CONFINED THEM TO THE AFTN HRS ON SAT DUE TO THESE CONSIDERATIONS. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... CARRIED 20 POPS AFT 8 PM ON SAT NIGHT...WITH LEFTOVER DIURNAL STUFF FROM SAT AFTN/EVENING IN MIND. HOWEVER...MAIN WORRY FOR THE LATE WEEKEND AND MON/TUES IS HOW THE +UPPER LOW MOVING EAST FROM THE NORTHERN PLAINS... +ENERGY FROM EASTERN CANADA...AND +THE POSSIBLE TROPICAL SYSTEM COMING OUT OF THE GULF ALL INTERACT. FOR NOW...WEIGHTED FORECAST TO WHAT WE HAD...AND TO THE MILD AND WET SIDE. NAM MAY NOT DO THE BEST WITH SE SYSTEM - IT SEEMS WELL TO THE WEST OF ALL OTHER SOLUTIONS...WHILE A MODEL LIKE THE GFS MAY DO A LITTLE BETTER. HOWEVER...A WAYS OUT...AND MODELS HAVE BEEN DIFFERENT EACH DAY. FOR NOW...TAPERED POPS TO LESS THAN 15 BY MID WEEK. GFS MAY BE A SHADE TOO FAST WITH SYSTEM. HARD TO TRUST ANYTHING...WITH 3 SYSTEMS TRYING TO INTERACT/PHASE. AIRMASS IN EASTERN CANADA WAS ABNORMALLY COLD THE OTHER MORNING. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... THE ONLY AIRFIELD THAT RECEIVED A NON TRIVIAL AMOUNT OF PRECIPITATION WITH YESTERDAYS CONVECTION WAS KUNV. AS SUCH...CEILINGS AND VISIBILITIES HAVE DROPPED INTO THE LIFR CATEGORY. EXPECT THAT DISSIPATE BY 14Z. OTHER AIRFIELDS REMAIN IN IFR OR MVFR CATEGORY DUE TO BR AND THIS WILL IMPROVE THROUGH THE MORNING AS WELL. CONDITIONS THROUGH 00Z/SAT WILL BE SIMILAR TO YESTERDAY AS SCATTERED CONVECTION WILL DEVELOP ACROSS THE AREA. COVERAGE WILL BE LESS THAN 50 PERCENT AND THE LIKELIHOOD THAT CONVECTION WILL OCCUR OVER THE FIVE MILE RING OF ANY PARTICULAR AIRFIELD IS DIFFICULT TO DETERMINE. SO FAR JUST PLACED CB IN THE TAF BUT ANY AIRFIELD COULD SEE CONVECTION AFTER 18Z AND DIMINISHING AFTER 01Z. SHOWERS AND THUNDERSHOWERS WILL STAY IN THE FORECAST THROUGH MID WEEK AS AN UPPER LEVEL TROUGH REPLACES OUR CURRENT RIDGE. THIS WILL KEEP THE AREA UNSETTLED BUT NOT A WASHOUT. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...LACORTE SHORT TERM...DANGELO LONG TERM...DANGELO/MARTIN AVIATION...TYBURSKI
Hazardous weather outlook, Jun 1, 3:24 AM EDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 324 AM EDT FRI JUN 1 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-020730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 324 AM EDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DANGELO
In the hours before
Local storm report, Jun 1, 9:48 AM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
948 AM EDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG STATE COLLEGE 40.79N 77.86W
05/31/2007 CENTRE PA EMERGENCY MNGR
TREES DOWN.
0655 PM HAIL LEWISTOWN 40.60N 77.57W
05/31/2007 E1.00 INCH MIFFLIN PA TRAINED SPOTTER
SEVERAL LARGE TREE LIMBS DOWN
0825 PM TSTM WND DMG MCALEVYS FORT 40.64N 77.82W
05/31/2007 HUNTINGDON PA DEPT OF HIGHWAYS
SEVERAL TREES DOWN ON ROUTE 305
&&
JJLSpecial weather statement, Jun 1, 1:11 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 111 PM EDT FRI JUN 1 2007 PAZ037-011815- TIOGA- 111 PM EDT FRI JUN 1 2007 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA COUNTY... AT 101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF WELLSBORO. THIS STORM IS NEARLY STATIONARY. THE THUNDERSTORM WILL STAY OVER MAINLY RURAL AREAS OF CENTRAL TIOGA COUNTY. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. FORECASTER: LA CORTE
Special weather statement, Jun 1, 1:39 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 139 PM EDT FRI JUN 1 2007 PAZ024-025-011830- BLAIR-CAMBRIA- 139 PM EDT FRI JUN 1 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CAMBRIA AND SOUTHWESTERN BLAIR COUNTIES... AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF PORTAGE...MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR SPRING HILL AROUND 155 PM...SKI GAP AND CLAYSBURG AROUND 200 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-99 BETWEEN MILE MARKERS 16 AND 28. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. FORECASTER: LA CORTE
Special weather statement, Jun 1, 2:17 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 217 PM EDT FRI JUN 1 2007 PAZ034-011845- BEDFORD- 217 PM EDT FRI JUN 1 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BEDFORD COUNTY... AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WINDBER...MOVING NORTHEAST AT 5 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR BLUE KNOB STATE PARK AROUND 245 PM. FORECASTER: STEINBUGL
Local storm report, Jun 1, 3:05 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 PM EDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 1 S OSCEOLA MILLS 40.84N 78.27W
06/01/2007 M1.00 INCH CENTRE PA TRAINED SPOTTER
A FEW LARGER STONES...PARTIALLY COVERING THE GROUND IN
SPOTS
&&
STEINBUGLSpecial weather statement, Jun 1, 3:07 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 307 PM EDT FRI JUN 1 2007 PAZ005-006-012000- MCKEAN-POTTER- 307 PM EDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL POTTER AND SOUTHERN MCKEAN COUNTIES... AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST OF OLEAN TO 22 MILES SOUTHEAST OF BRADFORD TO 15 MILES SOUTHEAST OF BRADFORD TO 7 MILES EAST OF KANE...MOVING EAST AT 15 MPH. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR ROULETTE AROUND 325 PM...COUDERSPORT AROUND 340 PM...NORWICH AROUND 355 PM AND DENTON HILL STATE PARK AROUND 400 PM. FORECASTER: LA CORTE
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:50 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 55 min |
| Jun 1, 2:50 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 55 min |
| Jun 1, 2:55 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 50 min |
| Jun 1, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 47 min |
| Jun 1, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 61 min |
| Jun 1, 3:50 PM EDT | Severe Thunderstorm Warning | CTP | York | 55 min |
| Jun 1, 4:55 PM EDT | Flash Flood Warning | CTP | York | 3 hr |
| Jun 1, 5:18 PM EDT | Severe Thunderstorm Warning | CTP | York | 42 min |
| Jun 1, 5:19 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Jun 1, 5:28 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| Jun 1, 6:15 PM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Jun 1, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Union | 59 min |
| Jun 1, 6:46 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 29 min |
| Jun 1, 7:06 PM EDT | Flash Flood Warning | CTP | Dauphin | 3 hr |
| Jun 1, 7:58 PM EDT | Flash Flood Warning | CTP | York | 2 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.